# SDR 07FDEA03079

- Difficulty date: August 17, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727233
- Aircraft serial: 21461
- Aircraft time: 42,610 hours, 27,404 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7909601
- Part serial: 8711490
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 3,668 hours, 2,772 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT WARNING CLIMBING THROUGH FL270, CABIN ALT SHOWED 10,000, CLOSED CARGO HEAT OUTFLOW VALVE, NO CHANGE IN CABIN ALTITUDE.  PERFORMED QRH CABIN ALT WARNING CHECKLIST.  THEN PERFORMED FAILURE OF PRESSURIZATION OF CONTROL CHECKLIST.   SYSTEM WOULD NOT PRESSURIZE IN AUTO OR STBY.  IT DID WORK IN MANUAL.  OUTFLOW VALVE INDICATED FULL CLOSED IN AUTO AND STBY MODES.  REMOVED AND REPLACED PRESSURE CONTROLLER PER M/M 21-31-010-4.  PREMATURE REMOVAL/INSTALLATION, OFF MFG 790960-1, SRL 8711490, ON MFG 790960-1, SRL 79K3611.
